# SDR HEEA0016776

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: 407362005103
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LOW LEVEL LIGHT WAS ON WHEN BATTERY TURNED ON FOR PRE-FLIGHT.  AIRCRAFT HAD 245 POUNDS OF FUEL.
